Existence and uniqueness of solutions of nonlinear infinite systems of parabolic differential-functional equations

Tom 77 / 2001

Stanis/law Brzychczy Annales Polonici Mathematici 77 (2001), 1-9 MSC: 35R10, 35K55, 35K57. DOI: 10.4064/ap77-1-1

Streszczenie

We consider the Fourier first initial-boundary value problem for an infinite system of weakly coupled nonlinear differential-functional equations of parabolic type. The right-hand sides of the system are functionals of unknown functions. The existence and uniqueness of the solution are proved by the Banach fixed point theorem.

Autorzy

  • Stanis/law BrzychczyFaculty of Applied Mathematics
    University of Mining and Metallurgy
    Al. Mickiewicza 30
    30-059 Krak/ow, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek